RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1958, Volume 13, Issue 2(80)  


Systems of integral equations on the half-line with kernels depending on the difference of the arguments
I. Ts. Gokhberg, M. G. Krein
3
On the displacement operator and its application to the statics of beams
S. Drobot, J. Mikusiński
73
Spectral theory of $n$-dimensional stationary stochastic processes with discrete time
Yu. A. Rozanov
93

Scientific notes and problems
Divergence of the Hermite–Féjer interpolation process
D. L. Berman
143
Approximation by trigonometric polynomials of classes of functions defined by a polyharmonic operator
Ya. S. Bugrov
149
Continuous analogue of the addition theorem for Jacobi polynomials
N. Ya. Vilenkin
157
On the theory of locally nilpotent groups
V. G. Vilyatser
163
On the complete continuity of an imbedding operator
E. D. Garber
169
A linear complex associated with a differentiable neighborhood of second order of a ray of the complex
K. I. Grincevičjus
175
On the determination of exponential factors of integral matrices of almost periodic differential systems
V. N. Ivanov
181
Some theorems on boundedness of solutions of ordinary differential equations
Yu. A. Klokov
189
Qualitative investigation of a system of two differential equations
N. N. Kushkov
195
Some theorems on limit cycles for systems of nonlinear oscillations
N. N. Kushkov
203
A uniqueness theorem for the wave equation. (On the discussion of V. A. Fok and F. I. Frankl')
I. T. Todorov
211
Classes of analytic functions in multiply connected regions represented by Cauchy–Green formulas
G. Ts. Tumarkin, S. Ya. Havinson
215
An expansion theorem for analytic functions of class $E_p$ in multiply connected domains
G. Ts. Tumarkin, S. Ya. Havinson
223

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
229

Mathematical Events in the USSR
Nikolai Pavlovich Erugin (photo)
Nikolai Pavlovich Erugin (on the fiftieth anniversary of his birth)
V. P. Basov, Yu. S. Bogdanov, M. M. Smirnov
247
I. M. Gel'fand Seminar on Functional Analysis and Mathematical Physics in Moscow State University
M. I. Vishik, G. E. Shilov
253

Reviews and Bibliography
Mathematical Education (review)
L. A. Lyusternik
265
S. Hartman, J. Mikusiński, Teoria miary i całki Lebesgue'a (Theory of measure and Lebesgue integral) (review)
L. A. Lyusternik
267
B. V. Bulgakov, Oscillations (review)
R. Herschel
268

Letters to the Editor
Correction
A. V. Bitsadze
270
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019